Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 878730, 7 pages
http://dx.doi.org/10.1155/2013/878730
Research Article

Some Common Fixed Point Theorems for -Contraction Type Mappings in 0-Complete Partial Metric Spaces

1Department of Applied Mathematics, Shri Vaishnav Institute of Technology & Science, Gram Baroli Sanwer Road, Indore, Madhya Pradesh 453331, India
2Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Belgrad, Serbia

Received 11 January 2013; Accepted 22 February 2013

Academic Editor: Bibhas R. Majhi

Copyright © 2013 Satish Shukla and Stojan Radenović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Satish Shukla and Stojan Radenović, “Some Common Fixed Point Theorems for -Contraction Type Mappings in 0-Complete Partial Metric Spaces,” Journal of Mathematics, vol. 2013, Article ID 878730, 7 pages, 2013. https://doi.org/10.1155/2013/878730.